Corrigendum to “Large Bayesian vector autoregressions with stochastic volatility and non-conjugate priors” [J. Econometrics 212 (1) (2019) 137–154] (Journal of Econometrics (2019) 212(1) (137–154), (S030440761930079X), (10.1016/j.jeconom.2019.04.024))
- Elsevier BV
- Publication Type:
- Journal Article
- Journal of Econometrics, 2022, 227, (2), pp. 506-512
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
The original algorithm contained a mistake that meant the conditional distributions used for the VAR's coefficients were missing a piece of information. We propose a new algorithm that uses the same factorization but includes the missing term. The new, correct algorithm has the same computational complexity as the old, incorrect one (i.e., O(N4)), and therefore it still allows the estimation of large VARs.
Please use this identifier to cite or link to this item: